# SDR HALA9700191

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47726
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228
- Condition: Corroded
- Location: Bs 1303-1339
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE RIVET HEADS POPPED AT LEFT FS 1339.407 AFT OF NR 1 ENG PYLON.  ACCOMP SPLICE REPAIR OF CORRODED SKIN PANELS 5210228-209 AND -213 ALONG CANTED FRAME BETWEEN L16L AND L20L AT FS 1303 AND AT THE LAP JOINT OVER CANTED FRAME FS 1339 BY REMOVAL OF DAMAGED SKIN, FABRICATION AND INSTALLATION OF REPAIR SKIN SECTION AND SPLICES WITH 2024-T3 SKIN MATERIAL SUBSTITUTED FOR 2014-T3 PER SABER TECH EA DC9-53-116.  THESE REPAIRS INSTALLED USING THE GUIDELINES AND CONCEPTS OF SRM 53-01 FIG 2 SHEET 4.  (M)
